Communications in Mathematical Physics

Quantum measures and states on Jordan algebras

L. J. Bunce and J. D. Maitland Wright

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 98, Number 2 (1985), 187-202.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103942355

Mathematical Reviews number (MathSciNet)
MR0786572

Zentralblatt MATH identifier
0579.46049

Subjects
Primary: 46L70: Nonassociative selfadjoint operator algebras [See also 46H70, 46K70]
Secondary: 46L50 81B10

Citation

Bunce, L. J.; Wright, J. D. Maitland. Quantum measures and states on Jordan algebras. Comm. Math. Phys. 98 (1985), no. 2, 187--202. https://projecteuclid.org/euclid.cmp/1103942355


Export citation